Gorenstein homological dimensions with respect to a semi-dualizing module over group rings

Document Type : research paper


Department of mathematics, Gonbad Kavous University, Gonbad Kavous, IRAN.


Let R be a commutative noetherian ring and Γ a finite group. In this paper,we study Gorenstein homological dimensions of modules with respect to a semi-dualizing module over the group ring  . It is shown that Gorenstein homological dimensions  of an  -RΓ module M with respect to a semi-dualizing module,  are equal over R and RΓ  .


Article Title [فارسی]

بعدهای همولوژیکی گرنشتاین نسبت به یک مدول شبه دوگانی روی حلقه‌گروه‌ها

Author [فارسی]

  • بهلکه عبدالناصر
استادیار، گروه ریاضی، دانشگاه گنبد کاووس، گنبد کاووس، ایران
Abstract [فارسی]

فرض کنیم R یک حلقه جابجایی و نوتری و Γ یک گروه متناهی باشد. در این مقاله، ما بعدهای همولوژیکی گرنشتاین مدول‌ها نسبت به یک مدول شبه دوگانی روی حلقه‌گروه  را مطالعه می‌کنیم. نشان داده خواهد شد که بعدهای همولوژیکی گرنشتاین RΓ- مدول M نسبت به مدول شبه دوگانی روی R و RΓ  با هم برابر می‌باشند.

Keywords [فارسی]

  • مدول شبه دوگانی
  • بعد گرنشتاین
  • بعد C-تصویری گرنشتاین
  • بعد C-تزریقی گرنشتاین
[1] Araya, T. and Takahashi, R. and Yoshino, Y. (2005). Homological invariants associated to semi-dualizing bimodules, J. Math. Kyoto Univ. 45, no. 2, 287-306.
[2] Auslander, M. and Bridger, M. (1969). Stable module theory, Mem. Amer. Math. Soc., 94.
[3] Auslander, M. and Buchsbaum, D.A. (1957). Homological dimension in local rings, Trans. Amer. Math. Soc. 85,390-405.
[4] Bahlekeh, A. and Kakaie, T. (2017). Generalized Gorenstein dimension over group rings, J. Algebraic system. 5  no. 1, 53-64.
[5] Brown, K.S. (1982). Cohomology of groups, Graduate Texts in Mathematics, 37, Berlin, Heidelberg, New York, Springer.
[6] Enochs, E. and Jenda, O.M.G. (1995). Gorenstein injective and projective modules, Math. Z. 220, 611-633.
[7] Enochs, E. and Jenda, O.M.G. and Torrecillas B. (1993). Gorenstain flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10, 1-9.
[8] Enochs, E.E. and Yassemi, S. (2004). Foxby equivalences and cotorsion theories relative to semi-dualizing modules, Math. Scand. 95, 33-45.
[9] Foxby, H.B. (1972). Gorenstein modules and related modules, Math. Scand. 31, 267-284.
[10] Gerko, A.A. (2001). On homological dimensions, Mat. Sb. 192, no. 8, 79-94; translation in Sb. Mat. 192 (2001), no. 6, 2517-2552.
[11] Golod, S.E. (1984). G-dimension and generalized perfect ideals, Trudy Mat. Inst. Steklov. 165, 62-66 (Russian). Algebraic geometry and its applications.
[12] Holm, H. and JØrgensen P. (2006). Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Algebra 205, 423-445.
[13] Holm, H. and White D. (2007). Foxby equivalences over associative rings, J. Math. Kyoto Univ. 47, 781-808.
[14] Lazard, D. (1969). Autour de la paltitude, Bull. Soc. Math. France. 97, 81-128.
[15] Serre, J. P. (1955). Sur la dimension homologique des anneaux at des modules noetheriens, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, (Tokyo), Science Council of Japan, 1956, pp. 157-189.
[16] Vasconcelos, W.V. (1974). Divisor theory in module categories, North-Holland Publishing Co., Amesterdam.
[17] Wagstaff, S. (2007). Semi-dualizing modules and divisor class group, Illinois J. Math. 51, no. 1, 255-285.
[18] White, D. (2010). Gorenstein projective dimension with respect to a semidualizing module, J. Comm. Algebra 2, 111-137.
[19] Xu, J. (1996). Flat covers of modules, Lecture Notes in Mathematics, Vol. 1634, Springer.